# SDR 99T64R238AR

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 920-980
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0310 - CORROSION SIDE KEEL BEAM INSPECTION PLATES RT WW FROM GEAR DOOR ACTUATOR CYLINDER AFT STA 920 - STA 980.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FLAP PEENED TREATED AND PRIMED, FILLED WITH PRC 1422 PER EO 99-035 ADN EO 99-061 WITH APPROVED FAA FORM 8110-3 DATED 6-14-99.  REF:  ARROW AIR, ARWA.  (X)
